# SDR 2001FA0000643

- Difficulty date: October 26, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: FV353500137
- Part serial: B08253
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST, TYPE FV-35.  MFG AVG 1986 FAILED THE MFG.  RECOMMENDED 2 PSI CELL TEST IAW MM.
